Stability implies constancy for fully autonomous reaction-diffusion-equations on finite metric graphs - Archive ouverte HAL Access content directly
Journal Articles Networks and Heterogeneous Media Year : 2018

Stability implies constancy for fully autonomous reaction-diffusion-equations on finite metric graphs

Dates and versions

hal-04356132 , version 1 (20-12-2023)

Identifiers

Cite

José A. Lubary, Joachim von Below. Stability implies constancy for fully autonomous reaction-diffusion-equations on finite metric graphs. Networks and Heterogeneous Media, 2018, 13 (4), pp.691-717. ⟨10.3934/nhm.2018031⟩. ⟨hal-04356132⟩
7 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More